Approximate Solution for Nonlinear System of Integro-Differential Equations of Volterra Type with Boundary Conditions
JOURNAL OF EDUCATION AND SCIENCE,
2019, Volume 28, Issue 1, Pages 47-61
AbstractIn this study we investigate the approximation of the solution for nonlinear system of integro-differential equations of Volterra type with boundary conditions.
The numerical-analytic method of periodic solutions for ordinary differential equations of Samoilenko has been used of this work.
- Article View: 48
- PDF Download: 64